... my body, mind and soul! I have been trying to take myself off of it because I cannot get my own prescriber to help me titrate off in an easier manner. It has been hell! I do not even know myself nor do my people know me on this toxin. I get so debilitated when I drop the amount slightly that I cannot bear it! I am suicidal for the first time in my entire life!! Can anyone tell me if PROZAC is truly a drug to use in transition to make this easier? Is there any other drugs that do this? Also, I am furious with my prescriber for EVER putting me on this drug without warning me of the consequences of taking it and/or getting off of it. Anyone else feel that way? Any guidance here much appreciated!
Its a good medicine for a lot of people. You're on a high dose. If you are in the USA the paper you get with your prescription every month warns you of the side effects etc. Have you read it? They do say Prozac helps. I'd get another dr if he's forcing you to do this. You are supposed to have input into your care.
I was on 120 mgs too a day..im 130 pounds..started leg spasms.felt like electicution..i hear a law firm has this here in FL lawsuit bad drug! Its still being dispensed however..just to let you know what i read about it..lawfirm is Sokolow Law(something like that) Yes it certainly is!.gabapentin was aweful for me too..rhe only thing that takes my pain away is tramadol but i cannot interact it with my other meds..so im suffering..one doctor i pray will get it right for me... i take celexa for depression.been on it for years.good luck wish i had an answer
I had a very similar experience with cymbalta about three years ago. My doctor did not warn me about the potential (and probable) excruciating withdrawal I would experience. The medication basically turned me into a zombie and I had really weird visions of papercuts (no joke) while I was withdrawing. It was awful and lasted about 2-3 weeks, but I felt SO much better once I was off of it. I took Xanax for a very, very brief time while I was weaning off Cymbalta, which helped a lot with the brain zaps and floaters I'd see. Ever since that experience, I've been doing very thorough and careful research before starting any medication, but even this can't prevent all of the symptoms and side-effects that may occur. Best of luck and please let us know how you're doing!
hi there, yes, I'm also angry that I wasn't warned about the potential side-effects but you tend to trust doctors, don't you. I now know that I will probably be on these for the rest of my life because I have researched them for months and know I won't be able to cope with the withdrawal effects. You've not been on them long, so you can do it. Please find yourself another doctor who will help you reduce the dosage slowly while you still can. Some doctors can be very arrogant, but it's you who has to live with the effects of this chemical altering your brain. No, Prozac is simply an SSR!, you don't take SNRI's with SSRI's, both would increase the levels of serotonin in your brain and could cause Serotonin Syndrome if used together.
Look it up and you'll see that it's terrible (I know, I've had it.) I don't know of anything that would help you in withdrawing apart from a good diet, maybe vitamin B6 as it helps Akathisia to some degree which has some similarities with withdrawal syndromes. You'll need a supportive doc, and support at home from your partner or family/close friend along with determination. You may need to do it very slowly, even opening the capsules and reducing the contents yourself, as there aren't any very small dosages available. You'll find good support here, I'm a newbie to joining but not to reading on the site. You'll do it fine, two months isn't very long, I've been on it for many years now.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Cymbalta,for both depression and Fibromyalgia Pain. But, I still hurt ALL OVER. What can
Posted 16 Dec 2009 • 11 answers
Posted 12 Aug 2010 • 4 answers
Posted 28 Feb 2014 • 6 answers
Posted 16 Jan 2015 • 6 answers
Posted 20 Jan 2016 • 4 answers